# SDR AWXA200300506

- Difficulty date: April 27, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 42,874 hours, 19,517 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370239200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-03 CHECK A .0625 INCH CRACK WAS FOUND AT THE FIFTH FASTENER HOLE DOWN ON FRAME 39, STR 14 LT.  MAINTENANCE CUT OUT DAMAGED SECTION OF FRAME 39 AT STR 14 LT; FABRICATED A FILLER AND REPAIR ANGLE; INSTALLED REPAIR PARTS IAW AWA EO 53-14-20 FIG 3R.
